# SDR CA110712003

- Difficulty date: July 11, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 49,915 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 8SC0121
- Part serial: 1301
- Condition: Failed
- Location: Te Flaps
- Part time: 50,410 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN FLAPS 35 SELECTED, THEY STOPPED AT 15 DEGREES.   ON WALKAROUND FOLLOWING LANDING, THE CREW NOTICED THE LT INBD FLAP CAME DOWN ASYMMETRIC AND THE LOWER CORNER DUG INTO THE COMPOSITE PANEL ON THE FUSELAGE AND THE T/E OF THE FLAP WAS DAMAGED.  SUBSEQUENT MX REVEALED INBD FLAP ACTUATOR SCREWJACK FAILED, PN 8SC0121, SN 1301.
